# SDR SCNA99060

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH REDUCED POWER.  ALSO, LIGHT WAS ILLUMINATED WITH BLEED AND PACKS OFF.  FOUND THE 13TH STAGE PNEUMATIC VALVE CLAMP LOOSE.  TIGHTENED THE CLAMP AND RAN ENGINE TO POWER.  OPERATIONALLY AND LEAK CHECKS GOOD.
